# SDR ASAA2024011747337

- Difficulty date: December 23, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Part serial: UNK
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SURROUND, FWD SHELD ATTACH ANGLE HAS CORROSION. GROUNDED - YES. EVAULATED THE SHEILD ATTACH ANGLE CORROSION NO ALLOWABLE DAMG LIMITS GIVEN IN B737-900ER SRM REMOVED AND REPLACED NEW PART IAW B737-900ER SRM 51-40-02 AND BOEING DWG #146A8123.
